MathSciNet Relay Station
MathSciNet bibliographic data
MR1654123 (99m:53076) 53C21 (46E35)
Druet, Olivier Optimal Sobolev inequalities of arbitrary order on compact Riemannian manifolds. J. Funct. Anal. 159 (1998), no. 1, 217–242.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement